# SDR UIEA2015020400079

- Difficulty date: February 2, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 74,652 hours, 22,157 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 213T31001
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR SUPPLY DUCT HAS A HOLE IN IT.  R & R APU SUPPLY DUCT.  LEAK CHECK OK IAW AMM 49-53-01.
